Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Curam duo treatment. Getting leg dressed and going for Doppler test. Suggestions

DOCTOR OF THE MONTH - Dec 2013
Dec 2013
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 4166 Questions
Question
thank you Dr Kanodia for your excellent reply. I am now on a further 10 day treatment of curam dua. The district health nurse is coming to dress the leg & do a Doppel test. Is there anything I/you should know from here in. Thanks XXXXX
Posted Wed, 27 Nov 2013 in Skin Hair and Nails
 
 
Answered by Dr. Sanjay Kumar Kanodia 10 hours later
Brief Answer: Kindly see the suggestions below. Detailed Answer: Dear Madam, Welcome to the forum again. I am quite satisfied with the treatment part. As I guided earlier that the antibiotics are perfectly fine for your condition and you will definitely respond well with the antibiotics and dressing part. Do ask the nurse regarding the good signs of healing which she can make out by simple examination of wound during dressing. Generally wounds heal by 1mm per day. So accordingly you can calculate the approximate time of healing as per the size of the wound. So if it is 1 cm then will take 10 days and so on accordingly. I also suggest you to take lactic acid bacillus tablets 2-3 times per day to prevent/reduce the gut instability by amoxycillin. This is available by the name of tablet Sporolac or Flora in New Zealand. I also suggest you to take any good multivitamin tablet as suggested by your nurse to improve the haling part. I hope and pray that your doppler study should also come normal. As you must be taking bit of rest for good healing so I suggest you to simply and lightly compress your calf muscles when sitting or in bed. It will improve the blood flow and prevent any clot formation due to sedentary life style during these days. I will be glad to reply any further queries. I wish best and early recovery, With regards, Dr Sanjay Kumar Kanodia MD
Above answer was peer-reviewed by
 
Follow-up: Taking Curam duo treatment. Getting leg dressed and going for Doppler test. Suggestions 38 hours later
Thanks once again for your detailed reply. The nurse has just done a doppler. The result was... there are no arterial problems, but a problem with veins. However she is confused by result as the pain indicates artery issues, & I have classic symptoms of artery problem. The scab is hard & not leaking. She suspects cellulitis ?? The anti-biotics run out next week. She will refer me to Vascular Dept, there is a 3 month waiting period. I am taking 3 tablespoons of yoghurt per day. Is that enough ? Any comments ? Thanks XXXXX
 
 
Answered by Dr. Sanjay Kumar Kanodia 20 hours later
Brief Answer: Kindly see the suggestions below. Detailed Answer: Dear Madam, Welcome to the forum again. I beg your pardon to reply bit late. I took the time in discussing your problem with my XXXXXXX colleagues to get some better idea regarding your problem. As I can get that there is bit confusion in the Doppler study and the clinical symptoms and signs and appears to be contradictory to one another. In this situation it would be better that if a repeat Doppler can be done by another / XXXXXXX fellow and the findings should be discussed with most preferably with a surgeon near your area. As 3 months of period is quite a long time and we need an urgent attention regarding the issue. So it would be best if a second opinion can be taken from a surgeon who can guide best regarding the arterial/ Venous issue as well as the wound healing/ Cellulitis also. Even if your nurse is suspecting cellulititis then also surgeon can guide best for the same. The antibiotics given are perfectly fine for the cellulitis issue too and is the most suitable one. You can continue with 3 table spoon of yoghurt per day and if possible can take on bit higher side too as it will prevent the intestinal disturbance. Wishing you best and early recovery, With regards, Dr Sanjay Kumar Kanodia MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor